# SDR AALA202504229527

- Difficulty date: April 20, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 42,999 hours, 17,036 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: E21336000
- Part serial: 13610
- Condition: Faulted
- Location: Zone 700
- Part time: 60,629 hours, 7,032 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO PSP DUE TO THE FLIGHT CREW REPORTING A NOSE WHEEL STEERING FAULT MESSAGE HAD DISPLAYED ON ECAM WHILE ENROUTE. THE AIRCRAFT LANDED SAFELY AT PSP AND WAS TOWED TO THE GATE. **SUPPLEMENTAL REPORT FOR AALA202504219527: MAINTENANCE REPLACED THE NOSE WHEEL STEERING FEEDBACK SENSOR BOX AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-51-19.** (CLOSED)
